# SDR SIMA200500101

- Difficulty date: December 29, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 8,629 hours, 8,161 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A12
- Part serial: CAE311719
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW REPORTED HEARING A LOUD BANG FROM ENGINE TWO.  THEN ENGINE 2 SHUTDOWN UNCOMMANDED.  NO WARNINGS JUST SEEMED TO SPOOL DOWN.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE IAW MM.  OPERATIONAL AND LEAK CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (SW21200502367) (K)
